MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS4001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "screen was stuck on resting home screen" and "still was stuck on home screen, wont give reading.".
 
Additional Manufacturer Narrative
The customer reported the monitor had been used for about 2 months, the screen was stuck on resting home screen, and still was stuck on home screen, wont give reading.Complaint could not be confirmed as there were no samples or pictures received; the review of the last three trend reports was completed, and no trends were identified for the specified material number and its corresponding defect type.Without a sample received it is difficult to determine a true root cause for the reported issue, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.There was no reported death or serious injury associated with this event, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50934634
Report Number1417592-2026-53378
Device Sequence Number9509206
Product Code DXN
UDI-Device Identifier00888277361228
UDI-Public00888277361228
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS4001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown